Originally Posted by naturegal76
I'm also wondering if my low dose of synthoid is making me worse by possibly tricking my pituitary into thinking that I have just enough T4 to where it is not stimulating my body to make more. Therefore, my TSH is coming down but the T4 is not budging??? Any thoughts?
This is probably the case. Twenty-five mcgs is a "non-dose", very rarely a therapeutic one. It absolutely can have the effect of lowering FT4/3 instead of raising it. I suspect you are underdosed and still very much hypo.
You can't judge thyroid status by symptoms alone. They can "lie", hypo ones seeming like hyper and vice versa. Your low level (and falling) FTs are telling, and your cardiac-like symptoms are probably related to them.
An optimally-treated patient taking Synthroid (levothyroxine) only would have TSH around 1. If yours is as high as 3 with low FTs, you're definitely undertreated. No Hashitoxicosis about it.